# SDR AUS20020327

- Difficulty date: April 5, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Newze FU24954
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCC3YR
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Part number: BB017
- Condition: Leaking
- Location: Engine Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL PUMP REAR SEAL LEAKING. FOUND DURING INSPECTION IAW AD/FSM/25.
